MathSciNet Relay Station
MathSciNet bibliographic data
MR545385 (81f:46040) 46E35 (41A65)
DeVore, Ronald A.; Riemenschneider, Sherman D.; Sharpley, Robert C. Weak interpolation in Banach spaces. J. Funct. Anal. 33 (1979), no. 1, 58–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement